Skip to main content

The Illusions of Empire

Abu-Manneh, Bashir (2003) The Illusions of Empire. Interventions: International Journal of Postcolonial Studies, 5 (2). pp. 159-176. ISSN 1369-801X. (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided)

Restricted to Repository staff only
Contact us about this Publication Download (1MB)
Item Type: Article
Subjects: P Language and Literature
Divisions: Faculties > Humanities > School of English
Faculties > Humanities > School of English > Centre for Colonial and Postcolonial Research
Depositing User: Kate Smith
Date Deposited: 06 May 2016 14:55 UTC
Last Modified: 29 May 2019 17:19 UTC
Resource URI: (The current URI for this page, for reference purposes)
  • Depositors only (login required):


Downloads per month over past year